Local properties of plane homoclinic structures, and Hausdorff dimension
Differencialʹnye uravneniâ, Tome 33 (1997) no. 5, pp. 595-601
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_5_a3,
author = {E. V. Vasil'eva and S. Yu. Pilyugin and V. A. Pliss},
title = {Local properties of plane homoclinic structures, and {Hausdorff} dimension},
journal = {Differencialʹnye uravneni\^a},
pages = {595--601},
year = {1997},
volume = {33},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_5_a3/}
}
TY - JOUR AU - E. V. Vasil'eva AU - S. Yu. Pilyugin AU - V. A. Pliss TI - Local properties of plane homoclinic structures, and Hausdorff dimension JO - Differencialʹnye uravneniâ PY - 1997 SP - 595 EP - 601 VL - 33 IS - 5 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_5_a3/ LA - ru ID - DE_1997_33_5_a3 ER -
E. V. Vasil'eva; S. Yu. Pilyugin; V. A. Pliss. Local properties of plane homoclinic structures, and Hausdorff dimension. Differencialʹnye uravneniâ, Tome 33 (1997) no. 5, pp. 595-601. http://geodesic.mathdoc.fr/item/DE_1997_33_5_a3/